# SDR COMA0460581

- Difficulty date: October 17, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 24,985 hours, 23,848 cycles
- Engine: Ge CF343A1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5152 EMERGENCY FLOOR LIGHT ROW 2-5 ARE INOPERATIVE.  RECONNECTED LOOSE WIRE AT ROW 5.
